# SDR IXXA05SMN137S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Xf226.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT  OTBD  FLAP  FWD  UPPER  PLATING  WORN,  STA  XF  226.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05258 DATE 06-24-05, SEMAN DWG ED 4005 DATE 06-20-05, EO SEMAN  2005913 DATE 06-24-05. REMOVED FASTENERS IAW DC-8 SRM 51-3-0 PAGE 1, C-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. REMOVED DAMAGED PLATING IAW SEMAN DWG  ED 4005, PERFORMED NDT INSPECTION. IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. FABRICATED NEW PLATING SEGMENT + INTERNAL SPLICE  + EXTERNAL DOUBLERS IAW SEMAN DWG ED 4005, DC-8 SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 S
